# SDR TC8A99025

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Connector
- Condition: Wet
- Location: Nr 2 Hyd Pump
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 B-PUMP C/B WILL NOT RESET.  BMM 29-12-0, OPERATION OF B-PUMP.  EXCESSIVE MOISTURE ON PUMP CONNECTION.
